• question-icon

    Is SGPT level of 98 a cause for concern?

default
Posted on Mon, 31 Jul 2017 in Liver and Gall Bladder
Question: MY SGPT LEVEL IS 98 PLS SUGGEST,,.also LDLIS HIGH
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Further details needed

Detailed Answer:
Thanks for asking on Health care magic.

I have gone through the query and have checked the attached report. Let me ask whether you are an alcoholic and whether you take stations for your cholesterol levels. Based on it I would be able to guide you further. Let me assure you that as of now nothing needs to be done.

I will wait for your response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 43 hours later
I am not regular alchoholic, its only occasionly (once in a week XXXXXXX 3 pegs)
I didnt started any medicine for cholostrol control.
doctor
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Statins need to be taken.

Detailed Answer:
Thanks for writing back. Even though your are not routinely an alcoholic, even in the current level of intake alcohol remains the likely cause for the rise in liver enzymes.

I would recommend intake of a combination of some statin like rosuvastatin as well as fenofibrate. I think it to be quite essential with your present level of cholesterol and triglyceride.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Rosuvastatin

doctor1 MD

My doctor prescribed me godex Ds medication because my sgpt was high, what are the indications of this drugs. And how long I can use it. Currently...

doctor1 MD

I am currently taking Exforge 5/160, Crestor and Cartia for high blood pressure. I have been taking this medication for approximately 2 years and...

doctor1 MD

HI, I had angioplasty done in June 2008.i was taking Plavix and Crestor regularly for one year.Then Dr said Plavix it doesn t need to continue....

doctor1 MD

I m 44 and my resting heart rate is 123. Earlier today I experienced heart pounding and my resting rate was at 192. There are comorbidity factors....

doctor1 MD

I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I...

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad...

doctor1 MD

I took azithacyn and cefixime a week ago for a possible infection, I am taking zeta and rosuvastatin every evening. The last few days my face and...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2